# SDR CA050317005

- Difficulty date: March 9, 2005
- Submitted: April 1, 2005
- Operation: General aviation
- Make and model: Cessna A185E
- Aircraft time: 4,838 hours
- Engine: Cont IO520D
- Propeller: Mcauly D2A34C58
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Condition: Corroded
- Location: Propeller
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER DISMANTLED FOR 10 YEAR O/H.   1-S90AT-4 BLADE, 1 C58 HUB AND 2-A3054 FERRULES U/S DUE TO SEVERE CORROSION.  PROPELLER HAS EXCEEDED THE MANUFACTURERS RECOMENDED CALENDAR TBO BY 4 YRS.
